Tylenol Extra Strength Sinus

$15.99

Purchase this product and earn 16 Points
Category:

Description

Tylenol Extra Strength Sinus Overview

Uses:
Temporarily relieves mild to moderate headache pain. Reduces fever.

Directions:
Do not take more than directed (see liver warnings).
Adults and children 12 years and older: 

  • Take 1 tablet every 4-6 hours
  • If pain or fever does not improve after 1 tablet, take 2 tablets at next
    dose
  • Do not take more than 4000 mg (8 tablets) in 24 hours.
    Medicinal ingredients (each tablet contains)Purpose
    Acetaminophen 500 mgPain reliever, fever reducer

    Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

    Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

    • more than the recommended dose in 24 hours
    • with other drugs containing acetaminophen
    • while drinking 3 or more alcoholic drinks every day.

    Symptoms of liver damage may include:

    • yellow skin or eyes
    • dark urine
    • sweating
    • nausea
    • vomiting
    • stomach pain
    • unusual tiredness
    • loss of appetite

Note: 20 eZ Tabs (12 Daytime and 8 Night Time)

Get more items please click Drug Products. Get more info please click the official website.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.